Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Ambrosio - M. Miranda Jr - D. Pallara

Special Functions of Bounded Variation in Doubling Metric Measure Spaces

created on 27 Apr 2004
modified by miranda on 20 Feb 2008

[BibTeX]

Published Paper

Inserted: 27 apr 2004
Last Updated: 20 feb 2008

Journal: Quad. Mat.
Volume: 14
Pages: 1-45
Year: 2004
Notes:

Dept. Math., Seconda Univ. Napoli, Caserta



Download:

Credits | Cookie policy | HTML 5 | CSS 2.1